Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at May 3, 2014, 3:06 PM MST for Coconino County, Arizona. It took effect at May 4, 2014, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2014, 3:06 PM MST (22:06 UTC)
- In effect from
- May 4, 2014, 10:00 AM MST
- Expired
- May 4, 2014, 6:08 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
County Coconino County, AZ
The radar
The Flagstaff radar (KFSX), 150 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3180 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
237 WWUS85 KFGZ 032206 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 306 PM MST SAT MAY 3 2014 ...EXPECT A FEW DAYS OF CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NORTHERN ARIZONA FROM SUNDAY THROUGH TUESDAY... .A PACIFIC LOW MOVING THROUGH THE WESTERN STATES WILL BRING INCREASING SOUTHWEST WINDS WITH CONTINUED DRY AND WARM WEATHER CONDITIONS FOR THE FIRST HALF OF NEXT WEEK. CRITICAL FIRE WEATHER IMPACT LOCATIONS WILL CHANGE FROM DAY TO DAY...STARTING OVER THE KAIBAB PLATEAU REGION ON SUNDAY...EXPANDING IN COVERAGE ON MONDAY TO INCLUDE THE FLAGSTAFF AND GRAND CANYON REGIONS AND FINALLY SHIFTING TO NORTHEASTERN ARIZONA ON TUESDAY FOR AREAS NORTH OF THE MOGOLLON RIM ALL THE WAY TO THE UTAH BORDER. AZZ104-041200- /O.NEW.KFGZ.FW.W.0008.140504T1700Z-140505T0200Z/ /O.NEW.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 306 PM MST SAT MAY 3 2014 ...RED FLAG WARNING IN EFFECT ON SUNDAY FROM 10 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON SUNDAY FROM 10 AM TO 7 PM MST. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...KAIBAB PLATEAU...NORTH RIM TO THE UTAH BORDER. * TIMING...ON SUNDAY RED FLAG WARNING FROM 10AM TO 7PM MST. ON MONDAY FIRE WEATHER WATCH MONDAY MORNING THROUGH MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...6 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ106-107-115-041200- /O.NEW.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 306 PM MST SAT MAY 3 2014 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...PORTIONS OF NORTHWESTERN ARIZONA ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR INCLUDING THE FLAGSTAFF REGION. * TIMING...FIRE WEATHER WATCH MONDAY MORNING THROUGH EARLY MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...6 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ109>114-139-140-041200- /O.NEW.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 306 PM MST SAT MAY 3 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...NORTHEASTERN ARIZONA...NORTH OF THE MOGOLLON RIM TO THE UTAH BORDER INCLUDING THE FOUR CORNERS REGION. * TIMING...FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS 40 TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...10 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ RB
3 follow-up statements
464 WWUS85 KFGZ 040944 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 244 AM MST SUN MAY 4 2014 ...EXPECT A FEW DAYS OF CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NORTHERN ARIZONA THROUGH TUESDAY... .A PACIFIC LOW MOVING THROUGH THE WESTERN STATES WILL BRING INCREASING SOUTHWEST WINDS WITH CONTINUED DRY AND WARM WEATHER CONDITIONS FOR THE FIRST HALF OF THE WEEK. CRITICAL FIRE WEATHER IMPACT LOCATIONS WILL CHANGE FROM DAY TO DAY...STARTING OVER THE KAIBAB PLATEAU REGION ON SUNDAY...EXPANDING IN COVERAGE ON MONDAY TO INCLUDE THE FLAGSTAFF AND GRAND CANYON REGIONS AND FINALLY SHIFTING TO NORTHEASTERN ARIZONA ON TUESDAY FOR AREAS NORTH OF THE MOGOLLON RIM ALL THE WAY TO THE UTAH BORDER. AZZ104-050200- /O.CON.KFGZ.FW.W.0008.140504T1700Z-140505T0200Z/ /O.CON.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 244 AM MST SUN MAY 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE KAIBAB PLATEAU. * TIMING...ON SUNDAY RED FLAG WARNING FROM 10AM TO 7PM MST. ON MONDAY FIRE WEATHER WATCH MONDAY MORNING THROUGH MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ106-107-115-050200- /O.CON.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 244 AM MST SUN MAY 4 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE GRAND CANYON AND FLAGSTAFF AREAS. * TIMING...FIRE WEATHER WATCH MONDAY MORNING THROUGH EARLY MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ109>114-139-140-050200- /O.CON.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 244 AM MST SUN MAY 4 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHEAST ARIZONA. * TIMING...FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
582 WWUS85 KFGZ 042155 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 255 PM MST SUN MAY 4 2014 ...EXPECT A FEW DAYS OF CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NORTHERN ARIZONA THROUGH TUESDAY... .A PACIFIC LOW MOVING THROUGH THE WESTERN STATES WILL BRING INCREASING SOUTHWEST WINDS WITH CONTINUED DRY WEATHER CONDITIONS FOR THE NEXT TWO DAYS. CRITICAL FIRE WEATHER IMPACT LOCATIONS WILL EXPAND ON MONDAY TO INCLUDE THE FLAGSTAFF AND GRAND CANYON REGIONS AND SHIFT TO NORTHEASTERN ARIZONA ON TUESDAY FROM THE WHITE MOUNTAINS NORTH TO THE UTAH BORDER INCLUDING PORTIONS OF THE KAIBAB NATIONAL FOREST. AZZ104-050600- /O.UPG.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ /O.NEW.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ /O.CON.KFGZ.FW.W.0008.000000T0000Z-140505T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 255 PM MST SUN MAY 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...KAIBAB PLATEAU NORTH OF THE GRAND CANYON. * TIMING...ON SUNDAY RED FLAG WARNING FROM 10AM TO 7PM MST. ON MONDAY FIRE WEATHER WATCH MONDAY MORNING THROUGH MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ106-107-050600- /O.UPG.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ /O.NEW.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ /O.EXA.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 255 PM MST SUN MAY 4 2014 ...RED FLAG WARNING IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...GRAND CANYON AND PORTIONS OF KAIBAB NATIONAL FOREST. * TIMING...RED FLAG WARNING MONDAY 9 AM TO 7 PM MST. FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...MONDAY 5 TO 8 PCT. TUESDAY 10 TO 15 PCT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ115-050600- /O.UPG.KFGZ.FW.A.0006.140505T1600Z-140506T0200Z/ /O.NEW.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 255 PM MST SUN MAY 4 2014 ...RED FLAG WARNING IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FLAGSTAFF AND WILLIAMS REGION. * TIMING...RED FLAG WARNING MONDAY 9 AM TO 7 PM MST. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...9 TO 12 PCT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ117-050600- /O.EXA.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 255 PM MST SUN MAY 4 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...WHITE MOUNTAINS REGION. * TIMING...FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...9 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ109>114-139-140-050600- /O.CON.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 255 PM MST SUN MAY 4 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE LITTLE COLORADO RIVER VALLEY NORTH OF THE MOGOLLON RIM TO THE UTAH BORDER...INCLUDING THE FOUR CORNERS REGION. * TIMING...FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...8 TO 12 PCT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ RB
117 WWUS85 KFGZ 050108 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 608 PM MST SUN MAY 4 2014 ...EXPECT A FEW DAYS OF CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NORTHERN ARIZONA THROUGH TUESDAY... .A PACIFIC LOW MOVING THROUGH THE WESTERN STATES WILL BRING INCREASING SOUTHWEST WINDS WITH CONTINUED DRY WEATHER CONDITIONS FOR THE NEXT TWO DAYS. CRITICAL FIRE WEATHER IMPACT LOCATIONS WILL EXPAND ON MONDAY TO INCLUDE THE FLAGSTAFF AND GRAND CANYON REGIONS AND SHIFT TO NORTHEASTERN ARIZONA ON TUESDAY FROM THE WHITE MOUNTAINS NORTH TO THE UTAH BORDER INCLUDING PORTIONS OF THE KAIBAB NATIONAL FOREST. AZZ104-050915- /O.CAN.KFGZ.FW.W.0008.000000T0000Z-140505T0200Z/ /O.CON.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 608 PM MST SUN MAY 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR TODAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED FLAG WARNING FOR TODAY. THE RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MONDAY REMAINS IN EFFECT. * AFFECTED AREA...KAIBAB PLATEAU. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ106-107-050915- /O.CON.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ /O.CON.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 608 PM MST SUN MAY 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...GRAND CANYON AND PORTIONS OF KAIBAB NATIONAL FOREST. * TIMING...RED FLAG WARNING MONDAY 9 AM TO 7 PM MST. FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...MONDAY 5 TO 8 PCT. TUESDAY 10 TO 15 PCT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ115-050915- /O.CON.KFGZ.FW.W.0009.140505T1600Z-140506T0200Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 608 PM MST SUN MAY 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON MONDAY FROM 9 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FLAGSTAFF AND WILLIAMS REGION. * TIMING...RED FLAG WARNING MONDAY 9 AM TO 7 PM MST. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...9 TO 12 PCT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ109>114-117-139-140-050915- /O.CON.KFGZ.FW.A.0007.140506T1600Z-140507T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 608 PM MST SUN MAY 4 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE LITTLE COLORADO RIVER VALLEY NORTHWARD TO THE UTAH BORDER AND THE WHITE MOUNTAINS. * TIMING...FIRE WEATHER WATCH TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...8 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at May 3, 9:15 AM MST, 5 hours 51 minutes earlier.
Area forecast discussion, May 3, 9:15 AM MST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 AM MST SAT MAY 3 2014 .SYNOPSIS...HIGH PRESSURE OVER ARIZONA WILL RESULT IN A CONTINUED WARMING TREND TODAY WITH HIGH TEMPERATURES AROUND 10 DEGREES ABOVE NORMAL OVER THE WEEKEND. A WINDY AND UNSETTLED WEATHER PATTERN WILL DEVELOP FOR NEXT WEEK. && .DISCUSSION...A HIGH PRESSURE RIDGE AXIS WILL CROSS OVER ARIZONA TODAY BRINGING A PEAK TO THE CURRENT WARMING TREND AND ALLOWING AN INCREASING SOUTHWEST BREEZE TO DEVELOP. THE CURRENT FORECAST IS ON TRACK WITH NO SHORT TERM UPDATES NECESSARY THIS MORNING. && .PREV DISCUSSION/245 AM MST/...STRONG HIGH PRESSURE WILL BUILD OVER THE REGION TODAY AND SUNDAY WITH DRY AND WARMER THAN NORMAL (8-12 DEGREES ABOVE NORMAL) CONDITIONS THIS WEEKEND. THE HIGH PRESSURE BEGINS TO SHIFT EAST INTO THE CENTRAL US MONDAY ALLOWING A TROUGH TO DEVELOP INTO THE WESTERN STATES. THE PRESSURE GRADIENT WILL STRENGTHEN AHEAD OF THE TROUGH...WITH VERY GUSTY SOUTHWEST WINDS ACROSS NORTHERN AZ...ESPECIALLY ON MONDAY AND TUESDAY...TUESDAY WILL HAVE THE STRONGEST SOUTHWEST WINDS FOR THIS TIME PERIOD. WEDNESDAY INTO THURSDAY...THE LOW PRESSURE TROUGH AND COLD FRONT CROSS NORTHERN ARIZONA PRODUCING A CHANCE FOR SHOWERS...THOUGH A VERY MOIST SCENARIO SEEMS UNLIKELY AT THIS POINT. FRIDAY INTO SATURDAY OF NEXT WEEK...HIGH PRESSURE ALONG THE WEST COAST BEGINS TO BUILD BACK INTO THE REGION WITH DRY NORTHWESTERLY FLOW ALOFT AND NEAR NORMAL HIGH TEMPERATURES. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A SLOWLY WEAKENING HIGH PRESSURE SYSTEM WILL DOMINATE THE WEATHER ACROSS NORTHERN ARIZONA TODAY AND SUNDAY. EXPECT WARM AND DRY WEATHER WITH LIGHT TO BREEZY WINDS BOTH DAYS. MONDAY THROUGH WEDNESDAY...AN APPROACHING PACIFIC LOW WILL RESULT IN INCREASING SOUTHWEST WINDS ON MONDAY AND TUESDAY WITH FIRE WEATHER CONDITIONS APPROACHING CRITICAL THRESHOLDS ON BOTH DAYS. EXPECT A SLIGHT CHANCE OF SHOWERS LATER ON WEDNESDAY AS THE LOW MOVES ACROSS ARIZONA. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........DJO/TC AVIATION.......BOHLIN FIRE WEATHER...MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 3, 2:29 PM MST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 229 PM MST SAT MAY 3 2014 AZZ004>018-037>040-041400- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 229 PM MST SAT MAY 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY HIGH PRESSURE WITH DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES CAN BE EXPECTED THROUGH SUNDAY. AN APPROACHING TROUGH SUNDAY INTO TUESDAY OF NEXT WEEK WILL BRING THE THREAT OF BREEZY TO WINDY SOUTHWEST WINDS...LOW RELATIVE HUMIDITY...AND AREAS OF CRITICAL FIRE WEATHER CONDITIONS. RED FLAG WARNINGS AND FIRE WEATHER WATCHES ARE IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA SUNDAY THROUGH TUESDAY. SEE PRODUCT ID PHXRFWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:06 PM MST | Fire Weather Watch | FGZ | Coconino | 24 hr |
| May 3, 3:06 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 48 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.